# SDR CA030116003

- Difficulty date: January 13, 2003
- Submitted: February 10, 2003
- Operation: Air carrier
- Make and model: Cessna 421A
- Aircraft time: 4,524 hours
- Engine: Cont GTSIO520D
- Propeller: Mcauly 3AF34C92
- System (JASC): 8011 · Engine Starter
- Part: Shaft
- Part number: 631847
- Condition: Broken
- Location: Starter Clutch
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ON DEPARTURE, ENGINE START RT ENGINE NO ROTATION. PILOT CALL MAINTENANCE.  MAINTENANCE FOUND THAT STARTER CLUTCH WAS LOOSE.  DISMANTLE, FOUND BAD GEAR ON SHAFT THAT IS RUNNING ON CRANKSHAFT GEAR.  ENGINE REMOVED AND SEND TO REPAIR SHOP.
